Alert archive / Ohio / Freeze Warnings in 2009

Freeze Warning 3, NWS Cleveland, OH

October 17, 200927 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Oct 17, 2009, 4:00 PM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 18, 2009, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2009, 4:00 PM EDT (20:00 UTC)
In effect from
Oct 18, 2009, 12:00 AM EDT
Expired
Oct 18, 2009, 9:00 AM EDT
In force
9 hr
Issued by
NWS Cleveland, OH
All 29 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 172000
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT SAT OCT 17 2009

OHZ003-006-008-017-018-027>029-036-037-047-180400-
/O.UPG.KCLE.FZ.A.0001.091018T0400Z-091018T1300Z/
/O.NEW.KCLE.FZ.W.0003.091018T0400Z-091018T1300Z/
LUCAS-WOOD-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-
MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT...
FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
MARION...MOUNT GILEAD...MOUNT VERNON
400 PM EDT SAT OCT 17 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE RIDGING INTO THE AREA TONIGHT ALONG WITH DECREASING
CLOUDS WILL ALLOW TEMPERATURES TO DROP TO AROUND 30. SOME
LOCATIONS THAT CLEAR EARLY WILL DIP INTO THE UPPER 20S. THIS WILL
PRODUCE A HARD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ007-019-180400-
/O.NEW.KCLE.FZ.W.0003.091018T0400Z-091018T1300Z/
OTTAWA-HURON-
INCLUDING THE CITIES OF...PORT CLINTON...NORWALK
400 PM EDT SAT OCT 17 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. 

HIGH PRESSURE RIDGING INTO THE AREA TONIGHT ALONG WITH DECREASING
CLOUDS WILL ALLOW TEMPERATURES TO DROP TO AROUND 30. SOME
LOCATIONS THAT CLEAR EARLY WILL DIP INTO THE UPPER 20S. THIS WILL
PRODUCE A HARD FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
3 follow-up statements
000 
WWUS71 KCLE 172300
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
700 PM EDT SAT OCT 17 2009

OHZ009>011-013-014-020>023-030>033-038-PAZ002-003-180700-
/O.EXA.KCLE.FZ.W.0003.091018T0400Z-091018T1300Z/
ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
CHARDON...JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...
EDINBORO...MEADVILLE
700 PM EDT SAT OCT 17 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. 

HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA OVERNIGHT. WHILE
MOISTURE OFF LAKE ERIE WILL LIKELY KEEP CLOUDS VARIABLE 
OVERNIGHT...WHERE SKIES CLEAR...EVEN FOR A FEW HOURS LATE
TONIGHT...TEMPERATURES WILL LIKELY DROP TO THE UPPER 20S OR LOWER
30S. THIS WILL PRODUCE A HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>008-017>019-027>029-036-037-047-180700-
/O.CON.KCLE.FZ.W.0003.091018T0400Z-091018T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...MARION...MOUNT GILEAD...MOUNT VERNON
700 PM EDT SAT OCT 17 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SUNDAY. 

HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA OVERNIGHT. THIS
WILL CAUSE CLOUDS TO DECREASE THROUGH THE NIGHT AND ALLOW
TEMPERATURES TO DROP BELOW FREEZING IN MANY AREAS. SOME LOCATIONS
THAT CLEAR EARLY WILL DIP INTO THE UPPER 20S. THIS WILL PRODUCE A
HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
000 
WWUS71 KCLE 180740
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT SUN OCT 18 2009

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
181300-
/O.CON.KCLE.FZ.W.0003.000000T0000Z-091018T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
340 AM EDT SUN OCT 18 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

HIGH PRESSURE BUILDING INTO THE AREA ALLOWED SKIES TO BECOME CLEAR
TO PARTLY CLOUDY OVERNIGHT. TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE
UPPER 20S AND LOWER 30S OVER MUCH OF THE AREA PRODUCING A HARD
FREEZE OR A WIDESPREAD FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
000 
WWUS71 KCLE 181315
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EDT SUN OCT 18 2009


OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
181415-
/O.EXP.KCLE.FZ.W.0003.000000T0000Z-091018T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
915 AM EDT SUN OCT 18 2009

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

TEMPERATURES HAVE RISEN ABOVE FREEZING...AND THEY WILL REMAIN
ABOVE FREEZING FOR THE REMAINDER OF THE DAY.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 17, 3:58 PM EDT, 2 minutes earlier.

Area forecast discussion, Oct 17, 3:58 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT SAT OCT 17 2009

.SYNOPSIS...
UPPER LEVEL TROUGH WILL PASS OVER OHIO TONIGHT WITH SURFACE HIGH
PRESSURE BEGINNING TO MOVE INTO THE REGION. THIS AREA OF HIGH
PRESSURE WILL GRADUALLY MOVE INTO THE SOUTHEASTERN US AS THE NEXT
STORM SYSTEM APPROACHES FOR THE MIDDLE AND END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
STILL WAITING ON THE UPPER LEVEL TROUGH TO SLIDE ACROSS THE STATE
AND SHUT DOWN THE DRIZZLE/LIGHT RAIN THAT CONTINUES ACROSS THE
EASTERN HALF OF THE AREA.

HAVE GONE WITH A FREEZE WARNING ACROSS THE WESTERN COUNTY WARNING
AREA WHERE SKIES SHOULD CLEAR EARLIEST OVERNIGHT. LOOKS LIKE MUCH
OF THIS AREA WILL DIP TO NEAR OR BELOW 30 DEGREES FOR SEVERAL
HOURS. FURTHER EAST AREAS MAY DIP TO THE FREEZING LEVELS TOWARD
SUNRISE BUT BELIEVE IT WILL ONLY BE BRIEF SO DID NOT ISSUE A
WARNING EAST WHERE THE CLOUD COVER WILL BE SLOW TO DECREASE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE WILL TAKE CONTROL ON SUNDAY AND PERSIST
THROUGH MONDAY AS IT SLIDES EASTWARD ACROSS THE SOUTHERN US. AN
AREA OF LOW PRESSURE WILL MOVE ACROSS CANADA AND WILL ATTEMPT TO
BACK A FRONT INTO AT LEAST NORTHEASTERN OHIO. ANOTHER BRIEF AREA
OF HIGH PRESSURE WILL PASS OVER THE REGION TUESDAY NIGHT BUT THE
NEXT STORMS SYSTEM WILL BE APPROACHING BY WEDNESDAY. A WARM FRONT
WILL LIFT ACROSS THE AREA ON WEDNESDAY AND MAY PRODUCE SOME LIGHT SHOWERS.

TEMPERATURES WILL BE WARMING THIS WEEK WITH HIGHS INTO THE 60S ON
TUESDAY. WILL HAVE TO WATCH TO SEE HOW FAR SOUTHWEST THE BACKDOOR
FRONT CAN MOVE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MUCH OF THE AREA WILL BE INTO THE WARM SECTOR ON WEDNESDAY AS THE
WARM FRONT LIFTS ACROSS THE LAKE. HIGHS WILL BE INTO THE MIDDLE
MAYBE INTO THE UPPER 60S.

THE MAIN FORECAST FEATURE DURING THIS PERIOD IS TIMING THE COLD
FRONTAL PASSAGE. THE ECMWF IS ABOUT 1/2 DAY FASTER IN PROGRESSING
THE FEATURE ACROSS THE AREA EARLY FRIDAY BUT OVER ALL THE GFS AND
EURO WERE RATHER SIMILAR DURING THIS PERIOD WHICH INCREASES
CONFIDENCE.

THE GFS HAS COME AROUND TO THE EURO IN KEEPING MOISTURE AND A
CHANCE OF SHOWERS ON SATURDAY ACROSS THE REGION AS ANOTHER SHORT
WAVE IN THE SOUTHERN EDGE OF THE WESTERLY MOVES ACROSS THE MILD
GREAT LAKES AND INCREASES INSTABILITY ONCE AGAIN.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
LITTLE CHANGE TO CONDITIONS OVER THE REGION THIS AFTERNOON AS EDGE
OF LOW CLOUDS CONTINUES TO HOLD FROM ABOUT CLE TO MFD AND POINTS
EAST. LAKE EFFECT SHOWERS HAVE DIMINISHED TO JUST A FEW PATCHES OF
LIGHT RAIN NEAR CLE. MVFR CIGS CONT FROM ERI TO CAK AND SE WITH
VFR WEST. SLOW GRADUAL IMPROVEMENT IN CONDITIONS IS EXPECTED
OVERNIGHT AS NE FLOW FROM LAKE ERIE GRADUALLY BECOMES MORE
NORTHERLY. THIS WILL ALLOW CLOUDS AND A FEW SPRINKLES PERHAPS TO
MOVE INTO THE CENTRAL LAKE SHORE COUNTIES WITH THE FLOW FROM LAKE
HURON WITH AIDED TRAJECTORY OVER LAKE ERIE. LOW LEVEL MOISTURE WILL
GRADUALLY LESSEN BUT EXPECT A THIN BAND OF CLOUDS FROM HURON TO
PERSIST INTO SUNDAY MORNING OVER LORAIN CUYAHOGA AND MEDINA
COUNTIES.

.OUTLOOK...GENERALLY VFR CONDITIONS EXPECTED SUNDAY THROUGH EARLY
THURSDAY.

&&

.MARINE...
THE RECENT BLUSTERY PERIOD OVER THE LAKE WILL TAKE A BRAKE THROUGH
THE PERIOD. HIGH PRESSURE BUILDS OVER THE LAKE IN THE SHORT TERM
AND WILL WEAKEN THE PRESSURE GRADIENT AND ATTENDANT SURFACE WINDS TO
LIGHT VALUES ON SUNDAY. THE SCA HAS BEEN CANCELLED.

THE SURFACE HIGH WILL MOVE EAST OF THE REGION ON MONDAY AS ANOTHER
FRONT APPROACHES THE LAKE TUESDAY AND WEDNESDAY AND BECOMES
STATIONARY. WINDS WILL REMAIN FAIRLY LIGHT GIVEN THE WEAK PRESSURE
GRADIENT NEAR THIS STALLED FRONT. WINDS WILL INCREASE ON THURSDAY AS
THE FRONT LIFTS NORTH OF THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
     OHZ003-006>008-017>019-027>029-036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...REL
AVIATION...REL
MARINE...REL
Hazardous weather outlook, Oct 17, 5:11 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
511 AM EDT SAT OCT 17 2009

OHZ007-009>014-019>023-030>033-038-089-PAZ001>003-180915-
OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
511 AM EDT SAT OCT 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES LATE TONIGHT MAY REACH OR DROP BELOW THE FREEZING
POINT CAUSING WIDESPREAD FROST OR HARD FREEZE. HOWEVER THERE MAY
BE TOO MUCH CLOUD COVER PREVENTING TEMPERATURES FROM FALLING TO FREEZING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS ALSO A CHANCE THAT TEMPERATURES COULD FALL BELOW FREEZING
MONDAY MORNING BRINGING AN END TO GROWING SEASON IF IT DOES NOT
OCCUR SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006-008-017-018-027>029-036-037-047-180915-
LUCAS-WOOD-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-MARION-
MORROW-KNOX-
511 AM EDT SAT OCT 17 2009

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-180915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
511 AM EDT SAT OCT 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 4:11 AM EDTFreeze WatchCLECrawford, Hancock, Knox, Lucas, Marion, Morrow and 5 more12 hr

Nearby

Freeze Warnings in Ohio, 2009Freeze Warnings in Pennsylvania, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.